I have been a rebif user for many years now, gotta be 5+. Anywho I am only on the .22mcgs due to elevated liver enzymes when i was on the .44.
So I have been on this stuff for ever, and rarely have any side affects. However last night after my injection, I inject around 8 pm or so, I started to get some pretty awful flu like symptoms. I have had this before, but it has been a long time. Also since it is flu season and my daughter is just getting over a cold I figured that crap I was getting the flu.
Once the chills went away I went straight into overheat mode, and eventually cooled down back to normal by 4 am or so.
So good news is no flu (I did get a flu shot), bad news is up all night worried that I had the flu. Anyway my question is does anyone else experience these out of the blue side affects? I first suspected I had been given .44mcg by mistake, which has happened before but I was not. Its so strange that one night randomly I get these terrible side affects. Figured I would ask around to see other peoples experiences.
My following shot I experience the same symptoms. The next morning I called MS lifelines to ask about this. They thought it was also strange as Ive been on Rebif since sometime in 2005. I asked if this could be a bad lot of the drug, they said it is possible, but to check my doctor would have to call the medical team as mslifelines. In the meantime I was supposed to pre medicate like I did when I first started Rebif.
My following shot I took only 4ccs instead of the full 5 in the syringe. I had no side affects. I did the same trick for my next two shots, everything went well.
Last night I took the full dose again, and the side affects came back. So today I called my Dr. about it, they are going to call MS lifelines and see if they can get a new box sent to me. She said she had heard of people mention that an individual box may cause worse affects then others, so maybe that is all.
If I cant kick these side affects I may look into switching to an oral med..... 8 years of injections feels like enough to me...
- Similar Topics
- Last post